# SDR ASAA2014080508762

- Difficulty date: August 5, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,026 hours, 9,135 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 2007089506
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23,252 hours, 7,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 37000 FT,  AUTO FAIL LIGHT ILLUMINATED.  RAN QRH & SWITCHED TO ALTERNATE.  ALL PRESSURIZATION INDICATES NORMAL.  ACFT GROUNDED.  CONFIRMED FAULT.  NR 1 CABIN PRESSURE CONTROLLER SHOWS P5 OVERHEAD CABIN PRESSURE CONTROL MODULE LRU FAULT. REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02, AND AS PRECAUTION, REPLACED AFT OUTFLOW VALVE ASSY IAW AMM 21-31-03, PRESSURIZATION GROUND TEST NORMAL IAW AMM 21-31-00, FIM 21-31, TASK 801.
